# SDR ASAA1057374

- Difficulty date: February 14, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,539 hours, 3,910 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL LIGHT ILLUMINATED ("WXR FAIL") ON DISPLAY UNIT (FUNCTIONED INTERMITTENTLY FOR APPROX 30 SECONDS BEFORE FAIL LIGHT ILLUMINATED).  UNABLE TO CONFIRM DISCREPANCY PERFORMED SUCCESSFUL GROUND VERIFICATION IAW MM 34 43 00, NO HISTORY LAST 60 DAYS.  VERIFICATION FLIGHT NOT REQUIRED IAW ETOPS MANUAL 05 00 03.
